Far Eastern Mathematical Journal

To content of the issue


Transfinite diameters and modulii of condensers in semimetric spaces


V. V. Aseev, O. A. Lazareva

2004, issue 1, Ń. 12–21


Abstract
The classical definitions for transfinite diameter of a set and for transfinite (discrete) modulus of a condenser in Rn have been extended for the objects in semimetric spaces. The Anderson-Vamanamurthy's folmula has been proved to be valid in arbitrary semimetric spaces. The Belinskij's problem on the Mobius property of topological embeddings, which are preserving transfinite modulii of all condensers of the given type, has been solved in the spaces with a continuous semimetric. Bibl. 12.

Keywords:
semimetric space, semimetric, metric space, transfinite diameter, Robin constant, Mobius mappings, transfinite modulus of condenser, conformal modulus of condenser

Download the article (PDF-file)

References

[1] M. Fekete, “Uber die Verteilung der Wurzeln bei gewissen algebraischen Gleichungen mit ganzzahligen Koeffizienten”, Math. Z., 17 (1923), 228–249.
[2] M. Fekete, “Uber den transfiniten Durchmesser ebener Punktmengen”, Math. Z., 32:2 (1930), 215–221.
[3] G. M. Goluzin, Geometricheskaya teoriya funkcij kompleksnogo peremennogo, Nauka, M., 1966, 628 s.
[4] N. S. Landkof, Osnovy sovremennoj teorii potenciala, Nauka, M., 1966, 516 s.
[5] G. D. Anderson, M. Vamanamurthy, “The transfinite moduli of condensers in space”, To?hoku Math. J., 40:1 (1988), 1–25.
[6] T. Bagby, “The modulus of a plane condenser”, J. Math. Mech., 17 (1967), 315–329.
[7] N. V. Zorij, O diskretnyx xarakteristikax prostranstvennyx kondensatorov, Preprint ¹ 89.34, In-t matem. AN USSR, Kiev, 1989, 23 s.
[8] N. V. Zorij, “Emkosti i diskretnye xarakteristiki prostranstvennyx kondensatorov”, Ukr. matem. zh., 42:9 (1990), 1192–1199.
[9] V. V. Aseev, “On the conformal modulus distortion under quasimo?bius mappings”, Ann. Acad. Sci. Fenn. Ser A1 Math., 16 (1991), 155–168.
[10] V. V. Aseev, “Deformaciya plastin malyx kondensatorov i problema P. P.
[11] nskogo”, Sib. mat. zh., 42:6 (2001), 1215–1230 ; “Popravka k stat'e”, Sib. mat. zh., 44:1 (2003), 232–235.
[12] V. V. Aseev, “Ploskie otobrazheniya, soxranyayushhie moduli”, Dokl. AN SSSR, 310:5 (1990), 1033–1034.
[13] Dzh. L. Kelli, Obshhaya topologiya, Nauka, M., 1981, 432 s.
[14] G. N. Chernousov, O prodolzhenii do izometrii gomeomorfizmov, soxranyayushhix konformnye moduli v giperbolicheskom prostranstve, Preprint ¹ 32, Institut matematiki SO RAN, Novosibirsk, 1996, 16 s.

To content of the issue